# SDR DALA2020032201980

- Difficulty date: March 22, 2020
- Submitted: March 22, 2020
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 3,456 hours, 1,664 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fitting
- Condition: Loose
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING W/C 2620-01223-01B, FOUND LOWER FIRE EXTINGUISHING DISCHARGE HOSE FITTING LOOSE, ON #2 ENGINE. C/W W/C 2620-01223-01B INSTRUCTIONS FOR CLEANING AND RE-TORQUE OF FITTING. HOSE NOT DAMAGED. TORQUE SEAL APPLIED. OK FOR SVC. (LP9873489)
